# SDR SCNA00312

- Difficulty date: April 26, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- Aircraft time: 72,343 hours, 25,368 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS ON FRAME IN FORWARD CARGO PIT BS 720A BETWEEN STR 23R AND 24R.  REMOVED CORROSION IAW SRM 51-10-06.  FABRICATED DOUBLER IAW SRM 53-10-04 FROM 7075 T6 .040.  TREATED AND PRIMED IAW SRM 51-10-02 AND MM 51-20-02.  INSTALLED DOUBLER IAW SRM 53-10-04.
